Alert archive / Iowa / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 74, NWS Quad Cities, IA

June 3, 2020Rock Island County, Illinois; Muscatine County, Scott County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 3, 2020, 7:05 PM CDT for Rock Island County, Illinois; Muscatine County, Scott County, Iowa. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2020, 7:05 PM CDT (00:05 UTC)
Expired
Jun 3, 2020, 8:00 PM CDT
In force
55 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Muscatine County, IA, Scott County, IA, Rock Island County, IL

The radar

The Quad Cities radar (KDVN), 27 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 7:12 PM CDTHAIL 1.75Blue Grass, IAQUARTER TO GOLF BALL SIZE HAIL.
Jun 3, 7:58 PM CDTTSTM WND DMG2 Sw Illinois City, ILREPORTED A 5 TO 6 INCH DIAMETER BRANCH ACROSS THE ROAD. TIME WAS ESTIMATED USING RADAR.
Jun 3, 7:59 PM CDTHAIL 0.75Fairport, IAPEA TO DIME SIZED HAIL FALLING INTERMITTENTLY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.1 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2020-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2020-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1126 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1114 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

769 
WUUS53 KDVN 040005
SVRDVN
ILC161-IAC139-163-040100-
/O.NEW.KDVN.SV.W.0074.200604T0005Z-200604T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
705 PM CDT Wed Jun 3 2020

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Southwestern Rock Island County in northwestern Illinois...
  Southwestern Scott County in east central Iowa...
  Northeastern Muscatine County in east central Iowa...

* Until 800 PM CDT.

* At 705 PM CDT, severe thunderstorms were located along a line
  extending from near Fairport to near Buffalo, moving south at 15
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Davenport, Rock Island, Blue Grass, Buffalo, Andalusia, Illinois
  City, Taylor Ridge, Fairport, Montpelier, Edgington, Clark's Ferry
  Recreation Area, Midway Beach, West Lake Park, New Era, Loud
  Thunder Forest Preserve, Pleasant Prairie, Fairport Recreation
  Area, Wildcat Den State Park, Shady Creek Campground and Buffalo
  Shores.

This includes Interstate 280 between mile markers 3 and 10.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4136 9093 4135 9056 4157 9068 4156 9093
TIME...MOT...LOC 0005Z 346DEG 12KT 4149 9091 4148 9068 

HAIL...1.00IN
WIND...60MPH
 
$$

McClure
4 follow-up statements
437 
WWUS53 KDVN 040016
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
716 PM CDT Wed Jun 3 2020

ILC161-IAC139-163-040100-
/O.CON.KDVN.SV.W.0074.000000T0000Z-200604T0100Z/
Rock Island IL-Scott IA-Muscatine IA-
716 PM CDT Wed Jun 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN ROCK ISLAND...SOUTHWESTERN SCOTT AND NORTHEASTERN
MUSCATINE COUNTIES...

At 716 PM CDT, severe thunderstorms were located along a line
extending from Fairport to near Andalusia, moving south at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Davenport, Rock Island, Blue Grass, Buffalo, Andalusia, Illinois
City, Taylor Ridge, Fairport, Montpelier, Edgington, Clark's Ferry
Recreation Area, Midway Beach, West Lake Park, New Era, Loud Thunder
Forest Preserve, Pleasant Prairie, Fairport Recreation Area, Wildcat
Den State Park, Shady Creek Campground and Buffalo Shores.

This includes Interstate 280 between mile markers 3 and 10.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4136 9093 4135 9056 4157 9068 4156 9093
TIME...MOT...LOC 0016Z 348DEG 12KT 4146 9091 4145 9067 

HAIL...1.00IN
WIND...60MPH
 
$$

McClure
012 
WWUS53 KDVN 040027
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
727 PM CDT Wed Jun 3 2020

ILC161-IAC139-163-040100-
/O.CON.KDVN.SV.W.0074.000000T0000Z-200604T0100Z/
Rock Island IL-Scott IA-Muscatine IA-
727 PM CDT Wed Jun 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN ROCK ISLAND...SOUTHWESTERN SCOTT AND EAST CENTRAL
MUSCATINE COUNTIES...

At 727 PM CDT, severe thunderstorms were located along a line
extending from Fairport to near Taylor Ridge, moving south at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Davenport, Rock Island, Blue Grass, Buffalo, Andalusia, Illinois
City, Taylor Ridge, Fairport, Montpelier, Edgington, Clark's Ferry
Recreation Area, Midway Beach, West Lake Park, New Era, Loud Thunder
Forest Preserve, Fairport Recreation Area, Wildcat Den State Park,
Shady Creek Campground, Buffalo Shores and Loud Thunder Scout Camp.

This includes Interstate 280 between mile markers 5 and 9.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4135 9056 4136 9093 4152 9093 4154 9067
TIME...MOT...LOC 0027Z 346DEG 12KT 4142 9090 4142 9065 

HAIL...1.00IN
WIND...60MPH
 
$$

McClure
951 
WWUS53 KDVN 040043
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
743 PM CDT Wed Jun 3 2020

ILC161-IAC139-163-040100-
/O.CON.KDVN.SV.W.0074.000000T0000Z-200604T0100Z/
Rock Island IL-Scott IA-Muscatine IA-
743 PM CDT Wed Jun 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHWESTERN ROCK ISLAND...SOUTHWESTERN SCOTT AND EAST CENTRAL
MUSCATINE COUNTIES...

At 743 PM CDT, severe thunderstorms were located along a line
extending from Illinois City to near Taylor Ridge, moving south at 10
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Buffalo, Andalusia, Illinois City, Fairport, Montpelier, Edgington,
Clark's Ferry Recreation Area, Midway Beach, New Era, Loud Thunder
Forest Preserve, Fairport Recreation Area, Wildcat Den State Park,
Shady Creek Campground, Buffalo Shores and Loud Thunder Scout Camp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4136 9067 4136 9093 4148 9092 4148 9073
TIME...MOT...LOC 0043Z 016DEG 8KT 4141 9092 4140 9070 

HAIL...1.00IN
WIND...60MPH
 
$$

McClure
529 
WWUS53 KDVN 040056
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
756 PM CDT Wed Jun 3 2020

IAC139-163-ILC161-040104-
/O.EXP.KDVN.SV.W.0074.000000T0000Z-200604T0100Z/
Rock Island IL-Scott IA-Muscatine IA-
756 PM CDT Wed Jun 3 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ROCK ISLAND...
SOUTHWESTERN SCOTT AND EAST CENTRAL MUSCATINE COUNTIES WILL EXPIRE AT
800 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small 
hail to penny size, gusty winds of 40 to 50 mph and heavy rain are 
still likely with these storms.

LAT...LON 4136 9067 4136 9093 4148 9092 4148 9073
TIME...MOT...LOC 0054Z 346DEG 12KT 4138 9091 4137 9069 

$$

McClure

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:33 PM CDT, 32 minutes earlier.

Area forecast discussion, Jun 3, 6:33 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
633 PM CDT Wed Jun 3 2020

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 230 PM CDT Wed Jun 3 2020

Morning storms along a boundary made for a complicated forecast
today, with quick temperature drops and debris clouds slowing the
warmup in some spots. Some areas in Rock Island, Henry, Bureau,
Putnam, and Mercer counties in IL saw a quick 1-2" rainfall this
morning with torrential rainfall. MLI had 0.9" rain in just 16
mins. Damaging winds and downed trees were also reported. Storms
along this boundary finally dissipated around noon today.

MSAS 18z surface analysis depicted a low in central IA, with a
warm front extending northeast towards Waterloo then to
Guttenberg. Temperatures at 2pm were in the middle 70s to lower
80s, with dewpoints in the upper 60s and lower 70s.

&&

.SHORT TERM...(This Evening through Thursday)
ISSUED AT 240 PM CDT Wed Jun 3 2020

Key Messages:

1. The bulk if not all of this afternoon and evening storms will
remain south of the CWA. If a storm develops, heavy rain,
lightning, and large hail will be the possible.

2. Clearing skies and calm winds will make for a quiet night, with
more storm chances expected Thursday evening and overnight.

Discussion:

It was one of those days where surface, satellite, and radar
observations were the best tools to forecast, since models did
not have a good handle on the evolution of storms today. Clouds in
areas and clearing in areas made for differential heating in the
CWA and thus a challenging temperature forecast. A high CAPE/low
shear environment is expected this afternoon and evening and with
a convective temp of 82 degrees, already seeing some agitated cu
develop in the warm sector and some towering Cb along our border
with LSX. Expect the bulk of the storms to develop south of the
CWA late this afternoon and evening along the boundary that
occurred over us earlier in the day, but can't rule out some
scattered pulse type storms over our IL counties. If these were to
occur in the counties along I-80, then some concern is there for
more flash flooding to occur under the strongest storms.
Regardless of what happens, another warm and humid night is in
store with clearing skies and temperatures only dropping into the
low to mid 60s. With dewpoint depressions dropping below 2 degrees
and light to calm winds forecast overnight, there is some
potential for fog to develop, but have left out of the public
forecast for now due to low model confidence.

Thursday...sunny skies and mostly dry conditions will be seen
with temperatures a little warmer than today with highs in the mid
to upper 80s. There is a chance for afternoon and evening storms
once again, especially in the evening when a mid level wave
tracks across southern MN and a potential MCS tracks towards the
region.

.LONG TERM...(Thursday Night through Wednesday)
ISSUED AT 240 PM CDT Wed Jun 3 2020

The main forecast concerns are chances of precipitation through the
period.  The biggest differences between the models are the
placement of key features especially after Saturday.

On Friday, A shortwave trough digging southeastward across Canada
will cause a cool front to slowly sag southward across the area
during through 00 UTC Saturday. Two rounds of showers and
thunderstorms are possible the first Thursday night into Friday
morning as a potentially decaying MCS moves across the region. The
second will be as a second, weaker, shortwave trough moves across
the region during peak heating bringing the risk of scattered
showers and thunderstorms to the region along and
ahead of the cold front. The high temperatures may be too warm for
Friday but another hot and humid day with highs in the mid to upper
80s south of the front with dewpoints in the upper 60s.

Beyond Friday, 500 mb ridging begins to build northward across the
region and slowly pushes the  jet stream and main storm track farther
to the north over into early next week. A disturbance passing to
our north Saturday night into Sunday morning may clip the area along
and north of the Highway 20 corridor early Sunday morning but the
best lift will be across the Upper Great Lake states.

The GFS is much slower to build the ridge northward then the ECWMF
and keeps in the storm track into early next week.
The ECMWF would bring a dry and hot weekend into early next week.
The key question is what happen as this weeks tropical system comes
onshore into the northwest Gulf of Mexico. The
arrival of the tropical system forces a Rex Block across the Upper
Midwest or Mid Mississippi River Valley depending  on where
closed 500 MB pressure is located. This would  bring dry weather to
the region through Monday before the remnant upper level low from
Cristobal is absorbed into a trough moving eastward across the
Rockies and traverses the region. This would bring rounds of showers
and thunderstorms to the region Tuesday into Wednesday as the trough
lifts across the area.

Temperatures through the period will remain above the normal early
to mid June temperatures in the upper to lower 80s.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
ISSUED AT 625 PM CDT Wed Jun 3 2020

Thunderstorms are lingering north of KMLI early this evening.
Expect these storms to continue drifting southeastward early this
evening and impacting KMLI or at least in the vicinity through 2
UTC. Ceilings and visibilities will become MVFR to periods of IFR
or even LIFR if a stronger storm drifts over the field. Expect
that conditions will quickly improve to VFR after the storms pass.
Otherwise VFR conditions are expected at the other TAF sites
through 06 UTC.

In the near term, mvfr to ifr fog is possible tonight at all TAF
sites after 06 UTC with it most likely at KDBQ this evening with
IFR to LIFR ceilings and visibilities. Another round of showers
and thunderstorms are possible after 18 UTC thursday but
confidence is low on timing and where they will occur. A diurnally
driven cumulus field with potential for MVFR ceilings is expected
to develop during the afternoon.

&&

.HYDROLOGY...
Issued at 1111 AM CDT Wed Jun 3 2020

Showers and thunderstorms moved southeastward across the area this
morning. Radar estimated rainfall amounts of 1 to 2 inches fell
north of a Cedar Rapids to Freeport line. Another area of 1 to 2
inches fell between a Burlington to Galesburg line and just north
of Interstate 80. The rain fell quickly in some locations causing
flash flooding in parts of Bureau and Putnam Counties. Radar
estimates also showed some pockets of heavier rain up to 2.50
inches in northwest Bureau County and far northeast Henry County
Illinois.

There were no major changes to the ongoing river flood warnings
on portions of the Iowa, Cedar, Wapsipinicon, and Mississippi
Rivers. The rain that fell this morning has not been included in
the river forecasts and this may cause changes to the forecast
this evening.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...Gross
SHORT TERM...Gross
LONG TERM...Cousins
AVIATION...Cousins
HYDROLOGY...Cousins
Hazardous weather outlook, Jun 3, 2:59 PM CDT, 4 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
259 PM CDT Wed Jun 3 2020

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-040845-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
259 PM CDT Wed Jun 3 2020

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Scattered showers and thunderstorms will be possible this afternoon
and evening, mainly in southeast Iowa, west central Illinois, and
northeast Missouri. There is a slight chance storms may become
severe, with the primary threats being damaging wind gusts and large
hail.

Area rivers are experiencing flooding. Please see the
latest Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Additional chances for storms are possible Thursday through
Friday night, and again on Tuesday. The overall threat for severe
weather is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and evening
in southeast Iowa, west central Illinois and northeast Missouri.

In the hours before

Local storm report, Jun 3, 1:28 PM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
128 PM CDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 AM     TSTM WND DMG     5 NNE WYANET            41.43N 89.56W
06/03/2020                   BUREAU             IL   PUBLIC

            SOCIAL MEDIA REPORT WITH PICTURES OF TWO
            DESTROYED GRAIN BINS, AND A TOPPLED ELEVATOR
            AT THIS LOCATION. TIME IS BASED ON RADAR.

&&

ARG
Local storm report, Jun 3, 2:06 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
206 PM CDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     TSTM WND DMG     CAMERON                 40.89N 90.52W
06/03/2020                   WARREN             IL   LAW ENFORCEMENT

            911 OPERATOR REPORTED POWERLINES DOWN IN
            CAMERON DUE TO THUNDERSTORM WINDS.

&&

ARG
Special weather statement, Jun 3, 6:08 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
608 PM CDT Wed Jun 3 2020

IAC031-139-163-040000-
Cedar-Scott-Muscatine-
608 PM CDT Wed Jun 3 2020

...HEAVY RAIN FROM A LINE OF THUNDERSTORMS WILL AFFECT SOUTHEASTERN
CEDAR...WEST CENTRAL SCOTT AND NORTHEASTERN MUSCATINE COUNTIES UNTIL
700 PM CDT...

At 607 PM CDT, radar indicated heavy rain from thunderstorms was
falling along a line extending from Durant to near Davenport.
The thunderstorms were drifting east southeast at 5 mph.

Locations impacted include...
Davenport, Durant, Walcott and Stockton.

This includes the following highways...
 Interstate 80 in Iowa between mile markers 275 and 292.
 Interstate 280 between mile markers 1 and 3.

Torrential rainfall is occurring with these thunderstorm. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive
through it.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4156 9093 4155 9063 4163 9064 4164 9098
TIME...MOT...LOC 2307Z 286DEG 5KT 4161 9094 4160 9067

McClure
Special weather statement, Jun 3, 6:41 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
641 PM CDT Wed Jun 3 2020

ILC161-IAC139-163-040045-
Rock Island-Scott-Muscatine-
641 PM CDT Wed Jun 3 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ROCK ISLAND...
SOUTHWESTERN SCOTT AND NORTHEASTERN MUSCATINE COUNTIES UNTIL 745 PM
CDT...

At 641 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Durant to near Davenport. Movement
was southeast at 10 mph.

Winds in excess of 30 mph and penny size hail are possible with these
storms.

Locations impacted include...
Davenport, Rock Island, Milan, Walcott, Blue Grass, Buffalo,
Andalusia, Montpelier, Stockton, Blackhawk State Park, Clark's Ferry
Recreation Area, Midway Beach, West Lake Park, New Era, Pleasant
Prairie, Wildcat Den State Park, Mississippi Valley Fairgrounds,
Buffalo Shores and Credit Island.

This includes Interstate 280 between mile markers 2 and 14.

Torrential rainfall is also occurring with these storms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4145 9089 4144 9055 4159 9065 4159 9097
TIME...MOT...LOC 2341Z 321DEG 7KT 4154 9092 4153 9065

McClure

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:23 PM CDTFlash Flood WarningDVNRock Island117 min
Jun 3, 8:56 PM CDTSpecial Weather StatementDVNMcDonough34 min
Jun 3, 9:55 PM CDTSpecial Weather StatementDVNMcDonough65 min
Jun 3, 10:13 PM CDTFlash Flood WarningDVNMcDonough42 min
Jun 4, 8:56 AM CDTRiver Flood WarningDVNHenderson, Mercer5 days
Jun 4, 4:13 PM CDTSpecial Weather StatementDVNMcDonough32 min
Jun 3, 8:21 PM CDTSpecial Weather StatementDVNMuscatine24 min
Jun 3, 9:39 PM CDTSpecial Weather StatementDVNLouisa36 min
Jun 4, 7:24 AM CDTSpecial Weather StatementDVNIowa51 min
Jun 4, 7:40 AM CDTFlash Flood WarningDVNIowa5 hr
Jun 4, 1:06 PM CDTSpecial Weather StatementDVNBenton, Buchanan54 min
Jun 4, 1:29 PM CDTSevere Thunderstorm WarningDVNBuchanan, Delaware, Linn31 min
Jun 4, 5:00 PM CDTSpecial Weather StatementDVNClinton30 min
Jun 4, 5:14 PM CDTSpecial Weather StatementDVNBenton46 min
Jun 4, 5:33 PM CDTSpecial Weather StatementDVNClinton27 min
Jun 4, 6:23 PM CDTSpecial Weather StatementDVNLouisa37 min
Jun 4, 6:35 PM CDTSevere Thunderstorm WarningDVNBenton40 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2020Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.